Trish, it may be that the second doc you saw was "fillng in " for the first doc you saw and didn't feel comfortable changing anything. So he kind of blew you off. I would try to get an appointment with the original derm and see what he says and whether you have any improvement since he saw you untreated and really needs to be the one to follow up.
Sometimes once a doc sees you are on one antidepressant, they stigmatize you. Does Zoloft make sunsensitivity and skin problems worse? I don't know. But it might be something to look in to.
I would see the rheumie if you don't need a referral, but I wouldn't think too much until you see the original doc you first saw. A lot of docs arent comfortable or there may be notes in the chart not to change anything until he is able to see you again and maybe this doc is just not able to saythat, I don't know. Docs can be strange.
FSH follicle stimulating hormone, will make your hair fall out and I would think the derm would've checked it. Mine was out of sight on interferon and my hair fell out, but it got better after I got off the drug.
Ills--Sjogrens-Lupus cond., AI polygland. dysfunction 2, hyper/hypopigment, scoliosis,kyphosis,stenosis, deg.,O.A.,spine surgeries, salivary/lymphectomies, NASH, COPD, RLS, UT/GI bleeds, hystero, brain/nerve damage,TB
Meds--INH,Plaquenil, Evoxac, Metformin, Synthroid, HCTZ, HRT and Lidocaine patchs, Voltaren gel, Klonopin, Vicodin, Restasis, Albuterol, steroids